English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric adeles and the Riemann-Roch theorem for 1-cycles on surfaces

MPS-Authors
/persons/resource/persons235241

Fesenko,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Supplementary Material (public)
There is no public supplementary material available
Citation

Fesenko, I. (2015). Geometric adeles and the Riemann-Roch theorem for 1-cycles on surfaces. Moscow Mathematical Journal, 15(3), 435-453. Retrieved from http://www.mathjournals.org/mmj/2015-015-003/2015-015-003-003.html.


Cite as: http://hdl.handle.net/21.11116/0000-0004-14B2-C
Abstract
There is no abstract available